MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: lar event description: during initial setup, as the surgical team attempted to insert the wound retractor component into the incision and engage the retraction mechanism, the retractor ring became completely detached from the protective sheath while attempting to dilate the wound.This resulted in a loss of retraction and inability to maintain a stable access platform.A second unit of the same product was opened and attempted under sterile conditions.Unfortunately, the same failure occurred again¿the ring separated from the sheath during wound retraction, rendering the device non-functional.There is no impact to patient.User replace with a new one to complete this surgery.There is no other instruments to effect this event.Additional information provided by [distributor] on 25jan2026: the sheath separated from the inner ring.Yes, the inner ring was properly unrolled.The customer reported that approximately 3-5 minutes after placement, an air leak was audible, and upon inspection, it was found that the ring had separated from the sheath.No other instruments were used to place the alexis.Intervention: user replace with a new one to complete this surgery.Patient status: there is no impact to patient.

Brand Name
GELPOINT® ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24271290
Report Number2027111-2026-00346
Device Sequence Number18628906
Product Code GCJ
UDI-Device Identifier00607915125325
UDI-Public(01)00607915125325
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL2
Device Catalogue Number101473941
Device Lot Number1563242
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/05/2026
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown